# SDR COMA9810151

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Malfunction
- Location: Rt Prop
- Part time: 17,566 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT HAND RPM DROPPED 30 PERCENT DURING TAKEOFF ROLL.  REPLACED THE RIGHT HAND PCU.
